# SDR QXEA0201283

- Difficulty date: August 27, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 1,810 hours, 1,477 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 96847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- FIRE DETECTION CHIMNEY IN FORWARD CARGO COMPARTMENT IN ENTRYWAY IS DAMAGED.  REMOVED AND REPLACED CHIMNEY PIECE IN ENTRYWAY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
